# SDR 96ZZZM1378

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FL 560 - ON PREFLIGHT COCKPIT CHECK, CREW REPORTED LOW LEVEL TRACK LIGHTING AND EMERGENCY LIGHTS INOP THROUGHOUT CABIN.  MAINTENANCE REPLACED THREE BATTERY PACKS IN THE FORWARD AND AFT SECTIONS OF THE CABIN.  OPS CHECK GOOD.  REFERENCE USAASB96177.
